On Boundedness and Attractiveness of Nonlinear Switched Delay Systems
Yi Zhang,
Yuyun Zhao,
Honglei Xu,
Hongting Shi and
Kok Lay Teo
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
This paper is concerned with the boundedness and attractiveness of nonlinear switched delay systems whose subsystems have different equilibria. Some sufficient conditions which can guarantee the system’s boundedness are obtained. In addition, we work out the region where the solution will remain and furthermore the relationship between the initial function and the bounded region. Based on the new concept of attractor with switching laws, we show that the nonlinear switched delay system is attractive and then obtain the attractive region.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/713847.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/713847.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:713847
DOI: 10.1155/2013/713847
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().